MathSciNet Relay Station
MathSciNet bibliographic data
MR2147772 37J05 (37D40 53D25)
Agrachëv, A. A.; Shcherbakova, N. N. Hyperbolicity of Hamiltonian systems of negative curvature. (Russian) Dokl. Akad. Nauk 400 (2005), no. 3, 295–298.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement